# SDR F3LA96074

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM BS 1006 LBL 10 TO LBL 36 WL 208.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PART IAW SRM 53-10-1, 53-10-6 AND 53-10-9 AT BS 1006 LBL 10 TO LBL 36 WL 208.  (M)
